Discussions By Condition: I cannot get a diagnosis.

My arm grew a weird lump 3 weeks after an injection I received at the hospital.

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Anonymous
  • December 24, 2010
  • 09:17 PM

So 3 weeks ago I have a fever and decided to go to the hospital to do a blood test to make sure it is not malaria or something nasty (I am on a vacation at Indonesia, a tropical country at the moment). After the nurse took my blood for the test he gave me an injection ( some sort of powerful anti-biotics if I recall). I don't recall exactly what drug it is but the trait of this drug is that it hurts when it enters your blood stream. And surely it does hurt, my entire join hurts like it is being cut off. I don't know what happened but after 5 minutes of grunting in pain, I opened my arm and I see a huge red patch over where the pain area is. I believe the nurse has released the drug over my body tissues instead of my blood stream so thus why I was rolling around in pain for a good 5 minutes.

This is a picture of it:

http://sphotos.ak.fbcdn.net/hphotos-ak-snc4/hs778.snc4/67825_629623064333_116206496_36637536_1601378_n.jpg

Now here we are 3 weeks later, the area where it was red developed a mid size lump. Which worries me what exactly is this. Could this be a tumor ? or some sort of lump ?

The characteristic of this lump:

-It doesn't hurt when I push it.
-It is no attached to the bone and it is probably not in the muscle tissues either as I have no trouble bending my arm in and out.
-Should I be worried if this is a tumor ?

Here is a picture of it:

http://sphotos.ak.fbcdn.net/hphotos-ak-snc4/hs1362.snc4/163450_632178947323_116206496_36701095_3340935_n.jpg


Please help and thank you very much !

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.